Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes high blood pressure and hypetropic cardiomyopathy?

I have high blood pressure and hypetropic cardiomyopathy. I just got out of hospital 2 days due to medication issues which raised my bp. The doctors prescribed me Amlodipine, Candesartan, Doxazosin, Bisoprolol, Ebrantil. I seemed to be ok in hospital, but now that I am home (took medication for 2 days) now I have pain in left chest, arm, jaw and back. I want to believe that it is getting adjusted to new medication, but I am scared that the amlodipine is dangerous to me even though the doctor does not think so.
Fri, 24 Oct 2014
Report Abuse
OBGYN 's  Response
hello and welcome to health care magic.
these symptoms are not due to amlodipine.
hypertension can cause concentric left ventricular hypertrophy due to pressure overload.
I will advise to get an ecg done when you experience chest pain.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi ,lately every time I m resting, I can feel my heartbeat . It feels very fast and hard. When I check my pulse it s 104. I have high blood...